Turkish Journal of Mathematics
Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras
In this article we generalized some properties of Banach algebras, to a new class of topological algebras namely fundamental and fundamental locally multiplicative topological algebras (abbreviated by FLM). Also the new notion of sub-multiplicatively metrizable topological algebra is given and some well known spectral properties of Banach algebras are generalized to such kind of algebras.
FLM algebras, fundamental topological algebras, holomorphic function, multiplicative linear functionals, semi-simple algebras, spectral radius
ZOHRI, ALI and JABBARI, ALI
"Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras,"
Turkish Journal of Mathematics: Vol. 36:
3, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss3/10